5 Publikationen

Alle markieren

[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906727
Bux, K. - U., Fluch, M. G., Marschler, M., Witzel, S., & Zaremsky, M. (2016). The braided Thompson's groups are of type F-infinity. Journal für die Reine und Angewandte Mathematik, 718, 59-101. doi:10.1515/crelle-2014-0030
PUB | DOI | WoS | arXiv
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548356
Bux, K. - U., Koehl, R., & Witzel, S. (2013). Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem. Annals Of Mathematics, 177(1), 311-366. doi:10.4007/annals.2013.177.1.6
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326603
Bux, K. - U., & Wortman, K. (2011). Connectivity properties of horospheres in Euclidean buildings and applications to finiteness properties of discrete groups. Inventiones mathematicae, 185(2), 395-419. doi:10.1007/s00222-011-0311-1
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093670
Bux, K. - U., Ershov, M. V., & Rapinchuk, A. S. (2011). The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem. Groups Geometry and Dynamics, 5(2), 327-353. doi:10.4171/GGD/130
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588711
Bux, K. - U., Mohammadi, A., & Wortman, K. (2010). SLn(Z [t]) is not FPn-1. COMMENTARII MATHEMATICI HELVETICI, 85(1), 151-164. doi:10.4171/CMH/191
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906727
Bux, K. - U., Fluch, M. G., Marschler, M., Witzel, S., & Zaremsky, M. (2016). The braided Thompson's groups are of type F-infinity. Journal für die Reine und Angewandte Mathematik, 718, 59-101. doi:10.1515/crelle-2014-0030
PUB | DOI | WoS | arXiv
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548356
Bux, K. - U., Koehl, R., & Witzel, S. (2013). Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem. Annals Of Mathematics, 177(1), 311-366. doi:10.4007/annals.2013.177.1.6
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326603
Bux, K. - U., & Wortman, K. (2011). Connectivity properties of horospheres in Euclidean buildings and applications to finiteness properties of discrete groups. Inventiones mathematicae, 185(2), 395-419. doi:10.1007/s00222-011-0311-1
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093670
Bux, K. - U., Ershov, M. V., & Rapinchuk, A. S. (2011). The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem. Groups Geometry and Dynamics, 5(2), 327-353. doi:10.4171/GGD/130
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588711
Bux, K. - U., Mohammadi, A., & Wortman, K. (2010). SLn(Z [t]) is not FPn-1. COMMENTARII MATHEMATICI HELVETICI, 85(1), 151-164. doi:10.4171/CMH/191
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa

Export / Einbettung